On the Green function of higher order differential equation with normal operator coefficients on the semi-axis

Hamidulla I. Aslanov, Nigar A. Gadirli

Abstract


In the paper we study the Green function for $2n$-th order differential equation with a normal operator coefficient on the semi-axis. To this end, at first we construct the Green function of the equation with "frozen" coefficients. Then we use the Levi method and obtain an integral equation for the Green function of the given equation. We prove the solvability of the integral equation. Using the integral equation we establish the main properties of the Green function.

Full Text: PDF

How to Cite this Article:

Hamidulla I. Aslanov, Nigar A. Gadirli, On the Green function of higher order differential equation with normal operator coefficients on the semi-axis, Journal of Mathematical and Computational Science, Vol 8, No 6 (2018), 705-713

Copyright © 2018 Hamidulla I. Aslanov, Nigar A. Gadirli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS